when i get anxiety it gets up to 179/90, but i have seen when not its been really low anywhere from 95/55 to 118/60
is this a bad thing i do feel tired but not sure if its anxiety over it being so low or if its from the bp.
not sure how long its been running like this i never took before two weeks ago. is there heart disease that can make it go to low. dont seem to have any heart problems other than pac/pvc
had a echo last week because dr was worried about it being high when i went in last couple time(white coat )
now its to low
wearing a 24 hour bp monitor tuesday.
but scared now its to low not sure what to do. thamnks for helping me out.
My BP top # gets that high too when I'm anxious, like at the doctor's office & I've caught it that high after a social event like church or having friends over. I've been having " white coats syndrome" for many years, but only recently discoved it was also high when I've been out having a good time with friends etc.
My cardio Dr. put me on diovan 160mg. Most of my readings are within normal range, but my top # still gets to 150 or 160 when I'm anxious. He said he is not concerned that you should go by the readings when your at home relaxed in your normal setting. Make sure you take it after you've been sitting down for at least 10 minutes and have not recently had anything to eat, or exercised. Your arm should be supported and raised to heart level, and relaxed. You should not take your BP more than twice a day or you can become anxious and get high numbers.
I did try to take the diovan twice a day and my BP got that low. He said the low #'s are fine and long as your not dizzy or passing out. But, I felt like I didnt have my high energy level that I'm use to, so I called my doctor and he said to just take it once a day and the BP changes are normal with activites.
Low blood pressure is anything under 90/60 and is usually not treated unless there are symptoms like being light headed or dizzy. If you look at my BP tracker you will see that my numbers fall right into the range you have mentioned above, although I think my highest pressure reading over the past year was 120/70, but I used to get higher readings during times of high anxiety.
ok thanks for info just took it , i had been cleaning a house thinking it would make it higher instead it made it low 103/58-62 it scares me to be so low now. not sure if its been that way for a while or just getting that way. i will peek at yours erijon thanks both for help
I am more concerned about the high blood pressure reading that the low ones. Low blood pressure if not associated with significant symptoms, is usually not a problem, but elevated BP is certainly associated with risk for strokes, heart disease, renal disease, vision problems, etc. In your case the elevated BP may be secondary to anxiety, so treatment for this disorder may be sought before treting the BP with the usual medications.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.